• 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5


A 3-FPM experience.
#11
Thank you Niflheim for that information. 

I have had full blood tests recently as I was slightly concerned about the yellowing. 

Everything came back as normal apart from vitamin D levels. They are quite low and have been prescribed vitamin D supplements. 

I am at a loss as to why the yellowing happens, I have seen one other person post about this side effect too. 

Could be a coincidence that this discolouration happened around the time that I take the 3-F but I am not ruling it out as a possible problem. I am going to watching out for any other worrying side effects and monitor the yellow skin effect. 

Thank you for your concern and info matey x 
In order to be irreplaceable, one must always be different. 
Reply
#12
Late on into MDMA everyone used to look at pretty unhealthy hue - I looked a bad colour late on into MPA+MDAI too - might not be at all the same mechanism of course. The fainting sensation might well be made worse by exertion. I haven't had any major problems with 3F the times I've tried it but not my thing quite.
"Do what thou wilt shall be the whole of the law"
Reply
#13
(22-08-2015, 10:35 AM)MilzyWilzy Wrote: Are you not a Brit then Bobs? 

Oirish, Milzy.

The land of saints and scholars.

The oul Emerald Isle.
Reply
#14
Well, that made my eyes bulge even more than normal.   blink


(22-08-2015, 09:52 AM)MilzyWilzy Wrote: Thanks for the feedback Xoch, muchly appreciated. 

A little racy trip report never hurt anyone  Nahnah 

I wanted to the trip report to come across as honest as possible so apologies if it's a little too hot for anyone reading! 

I have in my mind a trip report that I would like to write about my experience with 1P-LSD. 

If I drafted one, would you be interested in reading it still as I don't remember accurate timing. I will give it a good go though. 

Yes indeed, I guess I'm not the only one who would like to see what you are capable of doing with a 1p-LSD report.  lol
“If the words 'life, liberty, and the pursuit of happiness' don't include the right to experiment with your own consciousness, then the Declaration of Independence isn't worth the hemp it was written on.” ~ Terence McKenna
Reply
#15
(22-08-2015, 11:05 AM)MilzyWilzy Wrote: Thank you Niflheim for that information. 

I have had full blood tests recently as I was slightly concerned about the yellowing. 

Everything came back as normal apart from vitamin D levels. They are quite low and have been prescribed vitamin D supplements. 

I am at a loss as to why the yellowing happens, I have seen one other person post about this side effect too. 

Could be a coincidence that this discolouration happened around the time that I take the 3-F but I am not ruling it out as a possible problem. I am going to watching out for any other worrying side effects and monitor the yellow skin effect. 

Thank you for your concern and info matey x 

That's good - glad you already looked into it and nothing was wrong. My alternative guess (which is definitely in guess territory) would be that 3-FPM inhibits the conversion of beta carotenes into vitamin A (some kind of similar chemicals appear to have this kind of activity) resulting in yellow to orange discoloration from carotenes ending up stored in subcutaneous fat (which can be mistaken for jaundice). This probably isn't harmful if enough is beta carotene is converted to meet  nutritional needs. Definitely an interesting effect though.
Reply
#16
Trip report now done for the 1P-LSD. It's not that good to be fair but at least it's out there! 
In order to be irreplaceable, one must always be different. 
Reply
#17
Reading this leaves me a little jealous lol. Have you tried acetildenafil yourself? Just curious as haven't seen any reports of women trying it yet.
Reply
#18
These are the best nights ever,!
Reply
#19
I keep rough track of timing for trip reports and make notes as I go along but it certainly isn't necessarily important unless it were a new compound where the timescale was still tentitive, in fact one could argue it could detract from the mainstream of the report. Without notes I find some details fade or what bit happen on what trip would become confused and of course the experience will mature in the mind if direct notes and reasonably fast write up do not occur due to the flexibility of memory but if an experience has some import to you there is no reason not to write it as you remember; I try for the most part not too have to many time pointers and divide as seems useful  - it's not the minutes of a meeting; there is room for reports of all sorts, indeed I have looked to try to find different styles to add interest for me and a potential reader whilst still being honest to the experience.
"Do what thou wilt shall be the whole of the law"
Reply
#20
You're very good with words and fantastic at explaining things Xoch.

I will be gathering information from you for my future trip reports. I very much like your style. 

And thank you Niflheim for providing me with a bit of knowledge regarding the yellow skin. 

UKCR really does have some excellent and upstanding users. The support and information that I have received during my short time here so far has been second to none. I'm proud to be a part of the family and I hope that I can contribute some valuable support too. 

Coelacanth - I have indeed tried Acetildenafil myself with not so pleasant effects. 

It gave me a raging headache and nausea, not something which I would care to repeat. I was just being daft and wanted to know how it would affect me. It has no benefit to a female whatsoever, it's purely just an erection enhancer for males, there is no aphrodisiac value to this chemical at all. 
In order to be irreplaceable, one must always be different. 
Reply

Reddit   Facebook   Twitter  




Users browsing this thread:
1 Guest(s)

   
DISCLAIMER
Any views or opinions posted by members are solely those of the author and do not necessarily represent those of the UKCR staff team.